The scope of Feferman’s semi-intuitionistic set theories and his second conjecture

Rathjen, M (2019) The scope of Feferman’s semi-intuitionistic set theories and his second conjecture. Indagationes Mathematicae, 30 (3). pp. 500-525. ISSN 0019-3577

Abstract

Metadata

Authors/Creators:
  • Rathjen, M
Copyright, Publisher and Additional Information: © 2019 Royal Dutch Mathematical Society (KWG). Published by Elsevier. This is an author produced version of a paper published in Indagationes Mathematicae. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Semi-intuitionistic set theory, Law of excluded middle, Indefiniteness, Absoluteness, ∆1, property
Dates:
  • Published: May 2019
  • Accepted: 22 December 2018
  • Published (online): 10 January 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Jan 2019 14:55
Last Modified: 10 Jan 2020 01:39
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.indag.2019.01.004

Share / Export

Statistics